MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. MEDRAD ADVANTA SINGLE PATIENT DISPOSABLE SET; INJECTOR AND SYRINGE, ANGIOGRAPHIC

BAYER MEDICAL CARE INC. MEDRAD ADVANTA SINGLE PATIENT DISPOSABLE SET; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Lot Number 214003
Health Effect - Clinical Codes Air Embolism (1697); Low Blood Pressure/ Hypotension (1914); Diaphoresis (2452); Diminished Pulse Pressure (2606)
Date of Event 06/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Air bubbles seen in tubing during cardiac cath procedure.Patient became symptomatic, diaphoretic, hypotensive, st elevation noted without pulses pea (pulseless electrical activity).Cpr initiated, code blue activated.Rosc (return of spontaneous circulation) achieved after 2 rounds of cpr.Patient to icu awake, alert, and stable condition.Fda safety report id# (b)(4).

Brand Name
MEDRAD ADVANTA SINGLE PATIENT DISPOSABLE SET
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
indianola PA 15051 0780
MDR Report Key14885374
Report NumberMW5110636
Device Sequence Number6289540
Product Code DXT
UDI-Device Identifier00616258021485
UDI-Public0100616258021485
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/28/2023
Device Lot Number214003
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age56 YR
Patient SexMale
Patient Weight98 KG